# SDR IPXA2024022236204

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WATER INTRUSION ON THE UPPER SURFACE OF THE R/H ELEVATOR. AREA MARKED IN RED VERIFIED INSTALLED R/H ELEVATOR I.A.W A300 AMM 27-31-24/401 REVIEWED
